Go Back   NeuroTalk Support Groups > Health Conditions A - L > Chronic Pain

Chronic Pain Whatever the cause, support for managing long term or intractable pain.

Lyrica Side Effects??

Reply
Thread Tools Display Modes
Unread 08-16-2012, 05:10 PM   #31
bibbin
Junior Member
 
Join Date: May 2011
Posts: 6
Default

Lyrica knocked me out for 3/4 of hor,,forgot my daughters phone number,,and i was covered in a rash...thats after only 1 pill...i chucked them in the bin!!!
bibbin is offline   Reply With Quote
Unread 08-16-2012, 10:39 PM   #32
Silver
Junior Member
 
Join Date: Aug 2012
Posts: 25
My Mood:
Default

Quote:
Originally Posted by bibbin View Post
Lyrica knocked me out for 3/4 of hor,,forgot my daughters phone number,,and i was covered in a rash...thats after only 1 pill...i chucked them in the bin!!!
I have had several people complain and cannot take them, that's why there are several medication out there for the same symptons...try neurotin, for myself I cannot live without it.
Silver
Silver is offline   Reply With Quote
Unread 11-04-2012, 05:46 PM   #33
fluttersby
New Member
 
Join Date: Jul 2012
Posts: 3
Default

Lyrica made me so loopy I had to get off it, and when the doctor heard how it affected me, he agreed I should stop it. After about a week of being on it, I couldn't remember anything. I couldn't remember how to use my cell phone and I could't remember how to get to my doctor's office inside the hospital. These things were literally causing me to have panic attacks. I couldn't handle that.
fluttersby is offline   Reply With Quote
Unread 11-05-2012, 04:36 AM   #34
razzle51
Member
 
razzle51's Avatar
 
Join Date: Aug 2006
Location: Iowa
Posts: 883
My Mood:
Default

here are the side effects.... dont let this go to long if you have the side effects , call your dr.. or have your drug store look it up for you...If the side effect wont go away then you dont need the med.. I gained weight with it as it is called the little brother to Neurontin...

Call the dr..... dont assume
__________________
Remember That Life Is Short!!!" break the rules, Forgive quickly, Love truly, laugh uncontrolably, And never regret anything that made you smile
razzle51 is offline   Reply With Quote
Unread 11-05-2012, 11:09 AM   #35
LoHo
New Member
 
Join Date: Oct 2012
Posts: 3
Default

Quote:
Originally Posted by fluttersby View Post
Lyrica made me so loopy I had to get off it, and when the doctor heard how it affected me, he agreed I should stop it. After about a week of being on it, I couldn't remember anything. I couldn't remember how to use my cell phone and I could't remember how to get to my doctor's office inside the hospital. These things were literally causing me to have panic attacks. I couldn't handle that.
Lyrica is the worst thing on earth. You shouldn't be on it.
LoHo is offline   Reply With Quote
Unread 01-14-2013, 12:20 AM   #36
w2e41401
New Member
 
Join Date: Dec 2012
Location: Edmonton,alberta ,canada
Posts: 5
Default neuronton.

i have been taking 2000 mg of neuronton /day and now they have added 25mg of elavil.I am 70 years old.I at the moment have no side effects except my pain for peripheral neuropathy is not going away.I was originally prescribed neuronton for sleep.Now its for both ,sleep and neuropathy.
w2e41401 is offline   Reply With Quote
Unread 01-16-2013, 07:14 PM   #37
CRPSsongbird
Member
 
Join Date: Nov 2012
Posts: 340
Default Allergic to it

I took Lyrica for two weeks, and was MISERABLE!!! I sweat heavily, severe nausea,vomiting, dizzness, and EXTREME fatigue.The vomiting was so bad the Promethazine didn't even work! Also it caused a weird GERD/Acid reflux issue! ugh ugh ugh
CRPSsongbird is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -5. The time now is 12:28 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives